# SDR CALA2024070101938

- Difficulty date: June 13, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N897UA
- Make and model: Airbus A319-132
- Aircraft serial: 3269
- Aircraft time: 43,824 hours, 27,141 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348004721200
- Condition: Corroded
- Location: Fr 64-66 S31r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-05-3-6029) FR 64-66 STRINGER 31 RH (ONE BAY FWD OF OUT FLO W VALVE FOUND CORRODED. W/C:94579 REMOVED AND REPLACED STRINGER 31 R/H BETWEEN FRAME 64-66 IAW SRM 51-42-11. W/C:94579 EMP:V941985 STA:STENGBFM
